On functions between generalized topological spaces

Sadik Bayhan, A. Kanibir, Ivan L. Reilly


This paper investigates generalized topological spaces and functions between such spaces from the perspective of change of generalized topology. In particular, it considers the preservation of generalized connectedness properties by various classes of functions between
generalized topological spaces.


Generalized topology; Generalized continuity; change of generalized topology; Generalized connectedness

Full Text:



S.-Z. Bai and Y.-P. Zuo, On $g$ - $alpha$-irresolute functions , Acta Math. Hungar. 130, no. 4 (2011), 382-389. http://dx.doi.org/10.1007/s10474-010-0014-x

S. G. Crossley and S. K. Hildebrand, Semi-topological properties, Fund. Math. 74 (1972), 233-254.

A .Császár, Generalized open sets in generalized topologies , Acta Math. Hungar., 106 (1-2) (2005), 53-66. http://dx.doi.org/10.1007/s10474-005-0005-5

Császárr, Generalized topology, generalized continuity, Acta Math. Hungar., 96 (2002), 351-357. http://dx.doi.org/10.1023/A:1019713018007

Császár, $gamma $ -connected sets , Acta Math. Hungar., 101 (2003), 273-279. http://dx.doi.org/10.1023/B:AMHU.0000004939.57085.9e

Császár, Normal generalized topologies , Acta Math. Hungar., 115 (4) (2007), 309-313. http://dx.doi.org/10.1007/s10474-007-5249-9

Császárr, $delta $ - and $theta $-modifications of generalized topologies , Acta Math. Hungar., 120 (2008), 275-279. http://dx.doi.org/10.1007/s10474-007-7136-9

D. B. Gauld, S. Greenwood and I. L. Reilly, On variations of continuity, Topology Atlas , Invited Contributions 4 (1) (1999), 1-54, http://at.yorku.ca/t/a/i/c/32.htm.

D. B. Gauld, M. Mrsevic , I. L. Reilly and M. K. Vamanamurthy, Continuity properties of functions , Colloquia Math. Soc. Janos Bolyai, 41 (1983), 311-322.

N. Levine, Semi-open sets and semicontinuity in topological spaces , Amer. Math. Monthly, 70 (1963), 36-41. http://dx.doi.org/10.2307/2312781

Mashhour, M. Abd. El-Monsef and S. El-Deeb, On precontinuous and weak precontinuous mappings , Proc. Math. Phys. Soc. Egypt 53 (1982), 47-53.

W. K. Min, Almost continuity on generalized topological spaces, Acta Math. Hungar., 125 (1-2) (2009), 121-125. http://dx.doi.org/10.1007/s10474-009-8230-y

W. K. Min, A note on $theta (g,g^{prime )$-continuity in generalized topological spaces , Acta Math. Hungar., 125 (4) (2009), 387-393. http://dx.doi.org/10.1007/s10474-009-9075-0

W. K. Min, $(delta ,delta ^{prime )$ -continuity on generalized topological spaces , Acta Math. Hungar., 129 (4) (2010), 350-356. http://dx.doi.org/10.1007/s10474-010-0036-4

M. Mrsevic , I. L. Reilly and M. K. Vamanamurthy, On semi-regularization topologies , J. Austral. Math. Soc. (Series A) 38 (1985), 40-54. http://dx.doi.org/10.1017/S1446788700022588

L. Reilly and M. K. Vamanamurthy, On $alpha $ -continuity in topological spaces , Acta Math. Hungar., 45 (1985), 27-32. http://dx.doi.org/10.1007/BF01955019

-X. Shen, A note on generalized connectedness , Acta Math. Hungar., 122 (3) (2009), 231-235. http://dx.doi.org/10.1007/s10474-008-8009-6

N. V. Velicko, H-closed topological spaces , Mat. Sbornik 70 (112) (1966), 98-112.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM


Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Generalized Topological Groupoids
Mustafa Habil Gursoy
Punjab University Journal of Mathematics  first page: 117  year: 2021  
doi: 10.52280/pujm.2021.530302

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt